# SDR ASOA201901145020

- Difficulty date: January 14, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 38,658 hours, 36,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31020
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7411918 JOB# 7741191 OP# 128: UPON REMOVAL OF PAX DOOR (FUSE SIDE) HINGE FOUND SEVERAL FASTENER HOLES COMMON TO FUSELAGE SKIN TO BE ELONGATED.C/A: REPAIRED DAMAGE IAW REO 601R-53-21-3059 REV.--, DATED 2019-01-12 AND EC/TC REO 601R-53-21-3059 REV.0, DATED 2019-01-13.
